# SDR CGO2003F00009

- Difficulty date: October 17, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N8158X
- Make and model: Beech 2000
- Aircraft serial: NC42
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1225802571
- Condition: Cracked
- Location: Hyd System
- Part time: 1,807 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION NOTED HYDRAULIC FLUID LEAK FROM HYDRAULIC LINE CONNECTING POWER BRAKE SYSTEM FILTER ASSY.  TO SYSTEM ACCUMULATOR.  FURTHER INVESTIGATION REVEALED TUBING TO BE CRACKED NEXT TO B NUT FITTING.  POSSIBLE CAUSES MAY INCLUDE TUBING MISALIGNMENT OR OVERTORQUING OF B-NUT AT SOME POINT, RESULTING IN FATIGUE CRACKING.  TECH NEEDS TO FOLLOW PROCEDURES IN MM WHEN REINSTALLING TUBING AND HOSE CONNECTIONS.
